# SDR MASA2011091663695

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 20,982 hours, 16,723 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Unwanted Deploy
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADV FLAP DEPLOY TO 1 DEGREE AT 260.  INSPECTED FLAPS/SLATS NO DEFECTS NOTED.
